# SDR REXA2012111101497

- Difficulty date: October 14, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 18,266 hours, 15,762 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT SPOILER LOWER SURFACE DENTED INBOARD OF ACTUATOR HINGE.  WITHIN THE LIMITS OF BOMBARDIER REO 601R-57-73-204.
